Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

A theorem on infinite products of eigenvalues of Sturm-Liouville type operators


Authors: S. Levit and U. Smilansky
Journal: Proc. Amer. Math. Soc. 65 (1977), 299-302
MSC: Primary 34B25; Secondary 34E99
DOI: https://doi.org/10.1090/S0002-9939-1977-0457836-8
MathSciNet review: 0457836
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: Infinite products of ratios of eigenvalues of Sturm-Liouville operators are expressed in a closed form in terms of corresponding solutions of initial-value problems.


References [Enhancements On Off] (What's this?)

  • [1] R. P. Feynman and A. R. Hibbs, Quantum mechanics and path integrals, McGraw-Hill, New York, 1965. I. M. Gel'fand and A. M. Yaglom, J. Math. Phys. 1 (1960), p. 48.
  • [2] M. C. Gutzwiller, J. Math. Phys. 8 (1967), p. 1979.
  • [3] S. Levit and U. Smilansky, Ann. Phys. 103 (1977), p. 198. MR 0438920 (55:11824)
  • [4] P. M. Morse and H. Feshbach, Methods of theoretical physics. I, McGraw-Hill, New York, 1953, pp. 1-997. MR 15, 583. MR 0059774 (15:583h)
  • [5] H. Poincaré, Acta Math. 4 (1884), p. 213.
  • [6] M. Morse, The calculus of variations in the large, Amer. Math. Soc. Colloq. Publ., vol. 18, Amer. Math. Soc., Providence, R. I., 1934; reprint 1966. MR 1451874 (98f:58070)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 34B25, 34E99

Retrieve articles in all journals with MSC: 34B25, 34E99


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1977-0457836-8
Keywords: Products of eigenvalues of Sturm-Liouville operators
Article copyright: © Copyright 1977 American Mathematical Society

American Mathematical Society